Taiwanese Journal of Mathematics

MAJORIZED PROOF AND IMPROVEMENT OF THE DISCRETE STEFFENSEN’S INEQUALITY

Huan-Nan Shi and Shan-He Wu

Full-text: Open access

Abstract

We enlarge two weak majorization relations of the vectors to strong majorization relations of the vectors. An improvement of the discrete Steffensen’s inequalities is established by the related propositions in the theory of majorization.

Article information

Source
Taiwanese J. Math., Volume 11, Number 4 (2007), 1203-1208.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500404813

Digital Object Identifier
doi:10.11650/twjm/1500404813

Mathematical Reviews number (MathSciNet)
MR2348562

Zentralblatt MATH identifier
1154.26319

Subjects
Primary: 26D15: Inequalities for sums, series and integrals

Keywords
Steffensen's inequality majorization weak majorization refinement

Citation

Shi, Huan-Nan; Wu, Shan-He. MAJORIZED PROOF AND IMPROVEMENT OF THE DISCRETE STEFFENSEN’S INEQUALITY. Taiwanese J. Math. 11 (2007), no. 4, 1203--1208. doi:10.11650/twjm/1500404813. https://projecteuclid.org/euclid.twjm/1500404813


Export citation